# SDR ARWA980608

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Loose
- Location: Pass Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - FLT 627 - AT 24,000 FEET LIGHT ON DOOR, (DOOR WARNING LIGHT ON) PERFORMED ACCORDING ABNORMAL CHECKLIST, DOES NOT CURE, RETURNED TO LICZ.  T/S CHECKED MAIN GEAR DOOR UPLATCH RIGGING, FOUND LEFT DOOR STRICKER LOOSE, SECURED STRICKER, OPS CHECK NORMAL ON GROUND IAW 32-31-4.  (M)
